# SDR ORJA9973

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Unsecured
- Location: Row 23
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 23.  RESECURED PIN IN WIRE TO LIGHT CONNECTION, OPS CHECK GOOD.  (M)
